# SDR AALA20002113

- Difficulty date: December 14, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN UPPER OUTBOARD CORNER OF LEFT NR 1 COCKPIT WINDOW CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-30-3 PART 1 FIG 8.  (M)
